# SDR 02FDEA00307

- Difficulty date: May 3, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Failed
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

02-108 RIGHT INBD LEADING EDGE FLAP #5 FAILED TO RETRACT WHEN FLAPS 2 WAS SELECTED.  **  S/D  **  COMING
